Pacific Journal of Mathematics

$q$-Konhauser polynomials.

W. A. Al-Salam and A. Verma

Article information

Source
Pacific J. Math. Volume 108, Number 1 (1983), 1-7.

Dates
First available: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102720467

Zentralblatt MATH identifier
0471.33009

Mathematical Reviews number (MathSciNet)
MR709695

Subjects
Primary: 33A65

Citation

Al-Salam, W. A.; Verma, A. $q$-Konhauser polynomials. Pacific Journal of Mathematics 108 (1983), no. 1, 1--7. http://projecteuclid.org/euclid.pjm/1102720467.


Export citation

References

  • [1] R. Askey, Ramanujan's extention of the gamma and beta functions, Amer. Math. Monthly, 87 (1980), 346-359.
  • [2] L. Carlitz, A note on certain biorthogonal polynomials, Pacific J. Math., 24 (1968), 425-430.
  • [3] J. Deruyts, Sur une class de Polynomes conjuges, Memoires coorounes et Memoires de Savant Etrangers Academie Royal des Sciences des letters et des Beaux-Art de Belgigue, Tome 48 (1886).
  • [4] M. F. Didon, Sur certains systemes de polynomes associes, Annales Sc. de FEcole Normale Sup. Tome, 6 (1869), 111-125.
  • [5] W. Hahn, Uber Orthogonalpolynome die q-Differezengleichungen genugen, Math. Nach., 2 (1949), 4-34.
  • [6] F. H. Jackson, q-form of Taylor's Theorem, Mess. Math., 38 (1909), 57-61.
  • [7] J. D. E. Konhauser, Some properties of biorthogonalpolynomials, J. Math. Anal. Appl., 11 (1965), 242-260.
  • [8] J. D. E. Konhauser, Biorthogonal polynomials suggested by the Laguerre polynomials, Pacific J. Math., 21(1967), 303-314.
  • [9] D. S. Moak, The q-analogue of the Laguerre polynomials, Math. Anal. Appl., 81 (1981), 20-47.
  • [10] S. Preiser, An investigation of the biorthogonal polynomialsderivable fromordinary differential equations of the third order, J. Math. Anal. Appl., 4 (1962), 38-64.